# SDR WRLA98084

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 763222
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, FLIGHT CREW WAS UNABLE TO PARALLEL THE NR 2 AC BUS.  FLIGHT CREW ELECTED TO RETURN TO DEPARTURE GATE FOR MAINTENANCE.  A/C RETURNED TO GATE WITHOTU FURTHER INCIDENT.  MAINTENANCE PERSONNEL REPLACED NR 2 AC BUS TIE RELAY.  RETURN TO SERVICE TEST PERFORMED WITH NO FAULTS NOTED.  A/C RETURNED TO SERVICE.  (M)
